

Author: Young D.M. Seaman J.W. Meaux L.M.
Publisher: Academic Press
ISSN: 0047-259X
Source: Journal of Multivariate Analysis, Vol.68, Iss.2, 1999-02, pp. : 165-175
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Consider the multivariate linear model for the random matrix
Related content






The Linear Coordinate Preserving Problem
Communications in Algebra, Vol. 36, Iss. 4, 2008-04 ,pp. :

